Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 680975, 7 pages
http://dx.doi.org/10.1155/2013/680975
Research Article

On Nonnegative Moore-Penrose Inverses of Perturbed Matrices

Department of Mathematics, Indian Institute of Technology Madras, Chennai, Tamil Nadu 600036, India

Received 22 April 2013; Accepted 7 May 2013

Academic Editor: Yang Zhang

Copyright © 2013 Shani Jose and K. C. Sivakumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.